# SDR SIMA20160912001

- Difficulty date: September 12, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 31,983 hours, 27,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 14533413401
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F A UNABLE TO OPEN MAIN CABIN DOOR.  FOUND MAIN PAX DOOR HANDLE  INSTALLED INCORRECTLY.  REMOVED AND REPLACED IAW MM 52-18-05. FUNCTIONAL CHECKED GOOD IAW MM 52-18-00-820-801 A .
